U.S. doctors online nowAsk doctors free
Australia
A 23-year-old female asked:

Had 1ml perlane (dermal fillers) in lips. injector did a bad job! pain and it got huge am on predisolone and e-mycin. i have bumps! allergic to hyaluronidase ! unhappy?

2 doctor answers5 doctors weighed in
Dr. James White
Cosmetic Surgery 31 years experience
Time: Sorry that you had a bad experience; choose your cosmetic artist well. Fortunately, hla facial fillers have a temporary effect. Hyaluronidase injected at the site can reverse the filler effects quickly. As you have allergy to hyaluronidase, time and local massage are your limited options. Use KY jelly and fingers to massage the lips with moderate pressure no more than 3 times per day with cooling.
Dr. Sharon Ann Clark
Plastic Surgery 41 years experience
Site close to skin: I doubt that there is an allergic response. Injection needs to be deep enough so that there are not bumps in the superficial dermis. The steroid and the antibiotic may be helpful; however, ice 20 minutes on and 20 minutes off may also help decrease the swelling and inflammation. I do not know who performed the injection; however, a second opinion from a board certified plastic surgeon may help all.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.